UPM Institutional Repository

Dual solutions of MHD stagnation slip flow past a permeable plate


Junoh, Mohamad Mustaqim and Abdullah, Nursyahanis and Md Ali, Fadzilah (2021) Dual solutions of MHD stagnation slip flow past a permeable plate. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 80 (1). 137 - 146. ISSN 2289-7879


In this paper, dual solution to the problem of steady laminar magnetohydrodynamics boundary layer stagnation slip flow of the electrically conducting fluid over a permeable plate with suction effect is performed. The governing partial differential equations of the boundary layer are transformed into nonlinear ordinary differential equations via similarity transformations, and then numerically solved using the bvp4c method, which is the integrated algorithm of MATLAB. The effect of magnetic, slip and suction parameters on the skin friction coefficients and the velocity profiles and are presented in graphical form and discussed in detail. Dual solutions have been identified when suction is implied.

Download File

[img] Text (Abstract)

Download (5kB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.37934/arfmts.80.1.137146
Publisher: Penerbit Akademia Baru
Keywords: Dual solutions; MHD; Slip flow; Stagnation point; Suction
Depositing User: Ms. Nuraida Ibrahim
Date Deposited: 01 Dec 2022 04:17
Last Modified: 01 Dec 2022 04:17
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.37934/arfmts.80.1.137146
URI: http://psasir.upm.edu.my/id/eprint/96810
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item